MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANTAT Ø 4.8MM RN, SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANTAT Ø 4.8MM RN, SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.233S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2007 in fdi 24 of the patient's mouth.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: inflammation.No further patient complications were reported.

Brand Name
S-IMPLANTAT Ø 4.8MM RN, SLACTIVE 12MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9050676
Report Number0009613348-2019-23478
Device Sequence Number2934151
Product Code DZE
UDI-Device Identifier07630031714886
UDI-Public07630031714886
Combination Product (Y/N)N
PMA/510(K) Number
K033984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Catalogue Number033.233S
Device Lot NumberC4027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;